# SDR 02090901

- Difficulty date: September 5, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N513NA
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 53,430 hours, 22,058 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Hydraulic Line
- Part number: AS11506K0540
- Part serial: NSN
- Condition: Burst
- Part time: 53,430 hours, 22,058 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

Just prior to takeoff, the "R Hyd Press" EICAS Msg. came on and right hyd qty had dropped to "0.45RF". Aircraft returned to the gate. further investigation revealed the right aft outboard (#8) Brake flex line had ruptured. Line was removed and replaced as per M/M 20-10-10, and Ops checked as per M/M 32-41-00. Aircraft was released for return to service.
